• I am starting on Tarceva tomorrow (Friday, 2/24). Is any one else taking tarceva? And how are you doing with the drug?

    Asked by Fran100 on Thursday, February 23, 2012

    I am starting on Tarceva tomorrow (Friday, 2/24). Is any one else taking tarceva? And how are you doing with the drug?

    3 Answers from the Community

    • Grampydaddy's Avatar
      Grampydaddy

      My wife was taking Tarceva in combination with Gemzar infusions. She had no side effects with the combination that she did not have with Gemzar alone. Lethargy was the man side effect, but that lasted only about 36 hours following the Gezar infusion. She had no rashes or other side effects from Tarceva. My wife was taken off tarceva and gemzar last week and we start Fulfiranox next week. Tarceva is extremely expensive and we have 6 unused pills that our insurance covered, and do not know how to donate them to someone who could use them.

      about 2 years ago
    • shopaholic25's Avatar
      shopaholic25

      Hi! I just signed up for this organization. I noticed that you are taking Tarceva. I have been taking it since 6/25. So far I have had diarrhea and I have to be careful on what I am eating. What is your reaction to the medicint? Thanks! Nina

      over 1 year ago
    • Metalneck62's Avatar
      Metalneck62

      I have been told I have terminal cancer, 3rd line is the Tarceva pills, and have been takeing since April, so far only really wild dreams, but I found that takeing at night before bed helps me, my Oncologist asks monthly about rash and other side effects, but so far just the dreams and some bowel issues, but not to bad.

      over 1 year ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more adenocarcinoma, lung cancer questions.  Also, don't forget to check out our Adenocarcinoma, Lung Cancer page.